Table of Contents Author Guidelines Submit a Manuscript
Journal of Optimization
Volume 2013, Article ID 297015, 12 pages
http://dx.doi.org/10.1155/2013/297015
Research Article

Nondifferentiable Minimax Programming Problems in Complex Spaces Involving Generalized Convex Functions

Department of Applied Mathematics, Indian School of Mines, Dhanbad, Jharkhand 826 004, India

Received 17 June 2013; Accepted 7 November 2013

Academic Editor: Sheng-Jie Li

Copyright © 2013 Anurag Jayswal et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Levinson, “Linear programming in complex space,” Journal of Mathematical Analysis and Applications, vol. 14, no. 1, pp. 44–62, 1966. View at Google Scholar · View at Scopus
  2. J. C. Chen and H. C. Lai, “Optimality conditions for minimax programming of analytic functions,” Taiwanese Journal of Mathematics, vol. 8, no. 4, pp. 673–686, 2004. View at Google Scholar · View at Scopus
  3. N. Datta and D. Bhatia, “Duality for a class of nondifferentiable mathematical programming problems in complex space,” Journal of Mathematical Analysis and Applications, vol. 101, no. 1, pp. 1–11, 1984. View at Google Scholar · View at Scopus
  4. O. P. Jain and P. C. Saxena, “A duality theorem for a special class of programming problems in complex space,” Journal of Optimization Theory and Applications, vol. 16, no. 3-4, pp. 207–220, 1975. View at Publisher · View at Google Scholar · View at Scopus
  5. I. M. Stancu-Minasian, Fractional Programming: Theory, Methods and Applications, vol. 409, Kluwer Academic, Dordrecht, Germany, 1997.
  6. I. Ahmad and Z. Husain, “Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity,” Journal of Optimization Theory and Applications, vol. 129, no. 2, pp. 255–275, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Jayswal, I. Ahmad, and D. Kumar, “Nondifferentiable minimax fractional programming problem with nonsmooth generalized convex functions,” Communications on Applied Nonlinear Analysis, vol. 18, no. 4, pp. 57–75, 2011. View at Google Scholar · View at Scopus
  8. A. Jayswal and D. Kumar, “On nondifferentiable minimax fractional programming involving generalized (C, α, ρ, d)-convexity,” Communications on Applied Nonlinear Analysis, vol. 18, no. 1, pp. 61–77, 2011. View at Google Scholar · View at Scopus
  9. H.-C. Lai, J.-C. Lee, and S.-C. Ho, “Parametric duality on minimax programming involving generalized convexity in complex space,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1104–1115, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. K. Swarup and I. C. Sharma, “Programming with linear fractional functionals in complex space,” Cahiers Center d'Etudes Recherche Operationelle, vol. 12, pp. 103–109, 1970. View at Google Scholar
  11. A. Charnes and W. W. Cooper, “Programming with linear fractional functionals,” Naval Research Logistics Quarterly, vol. 9, no. 3-4, pp. 181–186, 1962. View at Publisher · View at Google Scholar
  12. H.-C. Lai and T.-Y. Huang, “Optimality conditions for nondifferentiable minimax fractional programming with complex variables,” Journal of Mathematical Analysis and Applications, vol. 359, no. 1, pp. 229–239, 2009. View at Publisher · View at Google Scholar · View at Scopus
  13. H.-C. Lai and J.-C. Liu, “Duality for nondifferentiable minimax programming in complex spaces,” Nonlinear Analysis: Theory, Methods and Applications, vol. 71, no. 12, pp. e224–e233, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. I. Ahmad, Z. Husain, and S. Sharma, “Second-order duality in nondifferentiable minmax programming involving type-I functions,” Journal of Computational and Applied Mathematics, vol. 215, no. 1, pp. 91–102, 2008. View at Publisher · View at Google Scholar · View at Scopus
  15. I. Ahmad, Z. Husain, and S. Sharma, “Higher-order duality in nondifferentiable minimax programming with generalized type I functions,” Journal of Optimization Theory and Applications, vol. 141, no. 1, pp. 1–12, 2009. View at Publisher · View at Google Scholar · View at Scopus
  16. B. Mond and B. D. Craven, “A class of nondifferentiable complex programming problems,” Journal of Mathematics and Statistics, vol. 6, pp. 581–591, 1975. View at Google Scholar
  17. S. K. Mishra and N. G. Rueda, “Symmetric duality for mathematical programming in complex spaces with F-convexity,” Journal of Mathematical Analysis and Applications, vol. 284, no. 1, pp. 250–265, 2003. View at Publisher · View at Google Scholar · View at Scopus
  18. H. C. Lai and J. C. Liu, “Minimax programming in complex spaces-necessary and sufficient optimality conditions,” in Proceedings of the International Symposium on Nonlinear Analysis and Convex Analysis, 2007, Research Institute for Mathematical Sciences, Kyoto University, Japan Rims Kokuroku, 2008.